# SDR IPXA2575727

- Difficulty date: September 28, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 27,154 hours, 18,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO TRACK BS 879-900 4 EACH FASTENER HOLE CORRODED LBL 44.  FABRICATED AND INSTALLED NEW CARGO TRACK EXPANSION JOINT SECTION FROM BS 879-900 LBL 45 IAW DWG 143N5470.
